# SDR WX0A2015070672719

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE ACCESS PANEL 1266C HAS CORROSION ON TE.  REPAIRED LOWER WING ACCESS PANEL, RT WING, 1266C IAW SRM 57-06A.
